# SDR YENA2022050200428

- Difficulty date: April 29, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 01506
- Aircraft time: 76,523 hours, 27,833 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#365, BOS-RSW. ' FUMES ODOR A-B PERSISTENT FROM 7000 TO 4000 FT PASSED THROUGH THIN CLOUD LAYER THROAT IRRITATION AND DISCOMFORT EXPERIENCED BY BOTH PILOTS; ACCOMPLISHED TASKS AS REQUIRED BY INFORMATION NOTICE 2017-T015I PERFORMED VISUAL INSPECTION OF APU FOR LEAKS. APU OIL LEVEL FULL PERFORMED VISUAL INSPECTION ON ENG 1 & 2 FOR OIL LEAKS & CHECKED DE-OILER AND VERIFIED OIL LEVELS ARE FULL OPERATED BOTH PACKS SEPARATELY AND DETERMINED NO ODOR IS PRESENT COMPLIES WITH INFO NOTICE 2017-T015I SECTION A (A) ISOLATED FAULT TYPE TO TYPE 10 (A) 1, C PER TSM 0550-00-810-085B  TSM 05-50-00-810-085D AIRCRAFT IS OK FOR SERVICE ( SOUTHWEST FLORIDA IS CURRENTLY IN A DROUGHT AND IS EXPERIENCING WILDFIRES AROUND THE AREA).'
